# SDR SWAA2025022092140

- Difficulty date: February 1, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(152-02) PASSENGER CABIN STA 867 STR 1R; FEEDER CABLE SUPPORT BRACKET IS CRACKED.<[01] REMOVED BRACKET AT BS867; BETWEEN S-1 AND S-2R; IAW SRM 51-40-02-0G-0. FABRICATED NEW BRACKET IAW BOEING DWG 287A4015 REV. -; BOEING PL 287A4015 REV. K; AND EA 25-153-00335. BRACKET WAS FORMED AND HEAT TREATED ON BACK SHOP W/O# 46301-2400-0002. INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 AND BOEING DWG. 146A7901 REV. -.;[02] AUDIT C/W
